# SDR DALA2024031203221

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,937 hours, 41,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FWD SIDE OF AFT CARGO DOOR CUTOUT SKIN. ACCOMPLISHED REPAIR PER B717 SRM 53-20-15-2R PROCEDURE 10, PARA 4E. .187 MATERIAL REMOVED. NO REPETITIVE OR PERMANENT REPAIR REQUIRED. REPAIR ID INSTALLED. (LP #5828020)
